# SDR 97ZZZX2020

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5008
- Make and model: Beech K35
- Aircraft serial: D5865
- Engine: Cont IO470C
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Assy
- Condition: Rivet Failed
- Location: Snap Ring
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING SB MSB645, NR 639, AND AD 96-12-07, FOUND MAG SNAP RING CAM ASSY HAD RIVET FAILURE.
